Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

10 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907422
DISTRIBUTION OF COMPLEX ALGEBRAIC NUMBERS
Götze F, Kaliada D, Zaporozhets D (2017)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 145(1): 61-71.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796427
Local-Global Principle for Transvection Groups
Bak A, Basu R, Rao RA (2010)
Proceedings of the American Mathematical Society 138(4): 1191-1204.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636629
Dynamics of tuples of matrices
Costakis G, Hadjiloucas D, Manoussos A (2009)
Proceedings of the American Mathematical Society 137(03): 1025-1034.
PUB | DOI | WoS | arXiv
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934344
A note on bilinear estimates and regularity of flow maps for nonlinear dispersive equations
Herr S (2008)
Proceedings of the American Mathematical Society 136(8): 2881-2886.
PUB | DOI | Download (ext.) | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608584
Bohman's conjecture related to a sum packing problem of Erdos
Ahlswede R, Aydinian H, Khachatrian LH (2004)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 132(05): 1257-1266.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626108
Finitistic dimension and Ziegler spectrum
Krause H (1998)
Proceedings of the American Mathematical Society 126(4): 983-987.
PUB | DOI | WoS
 
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776234
Variation of the discrete eigenvalues of normal operators
Elsner L, Friedland S (1995)
Proceedings of the American Mathematical Society 123(8): 2511-2517.
PUB | PDF | DOI | WoS
 
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1782079
Every semiprimary ring is the endomorphism ring of a projective module over a quasi-hereditary ring
Dlab V, Ringel CM (1989)
Proceedings of the American Mathematical Society 107(1): 1-5.
PUB | PDF | DOI | WoS
 
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781921
Eigenvalues of Coxeter transformations and the Gelfand-Kirillov dimension of the preprojective algebras
Dlab V, Ringel CM (1981)
Proceedings of the American Mathematical Society 83(2): 228-232.
PUB | PDF | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775483
Decomposition of tensor products of irreducible unitary representations
Poguntke D (1975)
Proceedings of the American Mathematical Society 52(1): 427-432.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0002-9939

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung